# SDR P5CA9701500

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2310-2315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1, CORROSION M/D LONG FLOOR SUPPORT FOUND CORROSION AT BS 2310 - 2315 RBL 31.  CORROSION REMOVED PER BOEING SRM 51-10-01 AND TREATED IAW SRM 51-10-02.
